×

zbMATH — the first resource for mathematics

Found 63 Documents (Results 1–63)

100
MathJax
Proc. Steklov Inst. Math. 292, 20-36 (2016); translation from Tr. Mat. Inst. Steklova 292, 26-42 (2016).
PDF BibTeX XML Cite
Full Text: DOI
Cheltsov, Ivan (ed.) et al., Automorphisms in birational and affine geometry. Papers based on the presentations at the conference, Levico Terme, Italy, October 29 – November 3, 2012. Cham: Springer (ISBN 978-3-319-05680-7/hbk; 978-3-319-05681-4/ebook). Springer Proceedings in Mathematics & Statistics 79, 17-33 (2014).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Year of Publication
all top 3
Classification
all top 3
Software